# SDR DXTA020306365

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 13,740 hours, 8,417 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOP OF DESCENT WHEN THROTTLES ARE RETARDED COCKPIT FILLS WITH A VERY STRONG NOXIOUS BURNT RUBBER TYPE SMELL . IT SEEMS MORE PROMINENT ON LEFT SIDE OF COCKPIT.SUB:RAN APU OPERATED AT VARIOUS TEMP'S FOUND NO ABNORMAL ODORS.  RAN LH/RH ENGINES FOR APPROX 45 MIN AT VARIOUS POWER SETTINGS AND VARIOUS TEMP SETTING NOTICED NO ABNORMAL SMELLS. VISUALLY INSPECTED LH/RH WINDSHEILD ELECTRICAL WIRES FOUND NO DEFECTS C/W NJA TC-750-21-120801M NOTICED NO ABNORMAL ODORS OPS CHECK GOOD.OPERATED WINDSHEILD HEAT NO DEFECTS NOTED
